Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Positive definite operator sequences


Author: T. Bisgaard
Journal: Proc. Amer. Math. Soc. 121 (1994), 1185-1191
MSC: Primary 43A35; Secondary 43A65, 44A60, 46L05
MathSciNet review: 1197531
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a linear mapping from $ {\mathbf{C}}[x]$ to $ {{\mathbf{M}}_2}({\mathbf{C}})$ which is positive but not completely positive. It is shown that a positive linear mapping from $ {\mathbf{C}}[x]$ to $ {\mathbf{B}}(\mathcal{H})$ is completely positive if certain scalar moment sequences associated with it are determinate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A35, 43A65, 44A60, 46L05

Retrieve articles in all journals with MSC: 43A35, 43A65, 44A60, 46L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1197531-3
PII: S 0002-9939(1994)1197531-3
Article copyright: © Copyright 1994 American Mathematical Society